Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support

On the 14-th Problem of Hilbert

Masayoshi Nagata
American Journal of Mathematics
Vol. 81, No. 3 (Jul., 1959), pp. 766-772
DOI: 10.2307/2372927
Stable URL: http://www.jstor.org/stable/2372927
Page Count: 7
  • Read Online (Free)
  • Download ($24.00)
  • Subscribe ($19.50)
  • Cite this Item
Item Type
Article
Thumbnails
If you need an accessible version of this item please contact JSTOR User Support
On the 14-th Problem of Hilbert
Preview not available

Page Thumbnails

  • Thumbnail: Page 
766
    766
  • Thumbnail: Page 
767
    767
  • Thumbnail: Page 
768
    768
  • Thumbnail: Page 
769
    769
  • Thumbnail: Page 
770
    770
  • Thumbnail: Page 
771
    771
  • Thumbnail: Page 
772
    772